MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341404
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Impaired Healing (2378); Wrinkling (2613)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: breast asymmetry.Manufacturer¿s reference number: pc-(b)(4).
 
Event or Problem Description
It was reported that a caucasian female patient who underwent a breast augmentation revision procedure with a mentor memorygel breast implant 450cc gel breast prosthesis (left device) and a mentor memoryshape breast implant 680cc gel breast prosthesis (right device) developed bilateral breast asymmetry.As a result, the patien underwent bilateral explantation and replacement with a mentor memoryshape breast implant 555cc gel breast prosthesis (left device) and a mentor memoryshape breast implant 680cc gel breast prosthesis (right device) on (b)(6) 2020.This medwatch report is for the patient¿s right breast prosthesis.
 
Additional Manufacturer Narrative
On 04-apr-2023, mentor received additional information about the event.It was reported that the patient suffered from delayed wound healing in her right breast post implantation.This medwatch report is for the patient¿s right breast prosthesis.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 30-jun-2023, mentor received additional information about the event.The patient developed breast wrinkling post implantation.It was not specified which breast developed wrinkling (left breast, right breast, or bilateral).The wrinkling will be submitted in this medwatch report.If clarification is received, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
It was previously reported that the patient suffered from delayed wound healing in the right breast.This was attributed to the patient¿s right breast prosthesis that was implanted on (b)(6) 2020.Mentor became aware that the delayed wound healing actually applies to the patient¿s right breast prosthesis that was implanted on (b)(6) 2020.The patient underwent an unspecified surgery on (b)(6) 2020 to address the issue.Refer to manufacturer report number 1645337-2025-08161 for the report related to the device implanted on (b)(6) 2020.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key12081395
Report Number1645337-2021-07292
Device Sequence Number3235728
Product Code FTR
UDI-Device Identifier00081317024262
UDI-Public00081317024262
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2024
Device Model Number3341404
Device Catalogue Number3341404
Device Lot Number7747449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer04/04/2023
06/30/2023
07/02/2025
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date04/25/2023
05/30/2024
07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceWhite